Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 104, NWS Atlanta, GA

June 3, 2015Madison County, Oglethorpe County, Wilkes County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 3, 2015, 7:04 PM EDT for Madison County, Oglethorpe County, Wilkes County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2015, 7:04 PM EDT (23:04 UTC)
Expired
Jun 3, 2015, 7:30 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Madison County, GA, Oglethorpe County, GA, Wilkes County, GA

The radar

The Greer radar (KGSP), 117 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
677 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

104 
WUUS52 KFFC 032304
SVRFFC
GAC195-221-317-032330-
/O.NEW.KFFC.SV.W.0104.150603T2304Z-150603T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
704 PM EDT WED JUN 3 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MADISON COUNTY IN NORTHEASTERN GEORGIA...
  NORTH CENTRAL WILKES COUNTY IN EAST CENTRAL GEORGIA...
  NORTHEASTERN OGLETHORPE COUNTY IN NORTHEASTERN GEORGIA...

* UNTIL 730 PM EDT

* AT 702 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NORTHEAST OF 
  LEXINGTON...MOVING NORTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  CARLTON...POINT PETER...MALLORYSVILLE...NORMAN...VESTA AND THE 
  WATSON MILL BRIDGE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3387 8277 3398 8302 3400 8312 3409 8303
      3408 8300 3405 8299 3403 8293 3401 8294
      3401 8291 3398 8286 3398 8285 3399 8284
      3397 8278 3398 8272
TIME...MOT...LOC 2302Z 222DEG 13KT 3395 8300 

HAIL...1.25IN
WIND...60MPH
 
$$
1 follow-up statement
827 
WWUS52 KFFC 032326
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 PM EDT WED JUN 3 2015

GAC195-221-317-032335-
/O.EXP.KFFC.SV.W.0104.000000T0000Z-150603T2330Z/
MADISON GA-WILKES GA-OGLETHORPE GA-
726 PM EDT WED JUN 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON...NORTH
CENTRAL WILKES AND NORTHEASTERN OGLETHORPE COUNTIES WILL EXPIRE AT
730 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING IS WEAKENING...AND THEREFORE 
THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL...GUSTY 
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM 
ACROSS FAR NORTHERN OGLETHORPE COUNTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PEACHTREE CITY.

LAT...LON 3387 8277 3398 8302 3400 8312 3409 8303
      3408 8300 3405 8299 3403 8293 3401 8294
      3401 8291 3398 8286 3398 8285 3399 8284
      3397 8278 3398 8272
TIME...MOT...LOC 2323Z 222DEG 13KT 3395 8300 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:44 PM EDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jun 3, 3:44 PM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT WED JUN 3 2015

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
SHORT TERM MODELS CONTINUE IN GOOD AGREEMENT WITH THE OVERALL
PATTERN. THE UPPER LEVEL LOW TRACKS OVER THE CAROLINAS BY EARLY
TOMORROW MORNING AND CONTINUES TO SHIFT AWAY FROM THE FORECAST
AREA. PROXIMITY OF A WEAK...NEARLY STATIONARY BOUNDARY AND GOOD
MOISTURE ACROSS THE FORECAST AREA WILL CONTINUE TO PROVIDE THE
IMPETUS FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. A FEW
OF THE STORMS HAVE ALREADY PRODUCED ONE INCH HAIL TODAY AND THE
THREAT FOR ISOLATED SEVERE STORMS WILL CONTINUE THROUGH LATE
EVENING. AS THE LOW PULLS AWAY FROM THE AREA TOMORROW...THE
CHANCE OR ISOLATED SEVERE STORMS WILL DIMINISH SOMEWHAT. LOCALLY
HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE WITH ANY STORM THAT
DEVELOPS. GUIDANCE TEMPERATURES CONTINUE TO BE CLOSE AND WILL STAY
IN LINE.

ATWELL

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
PATTERN STILL SLOW TO EVOLVE OVER CONUS LATE THIS WEEK AND EARLY
NEXT. UPPER LOW WILL MOVE OFF LATE THURS WITH NW FLOW ALOFT IN ITS
WAKE. BY EARLY NEXT WEEK...MED RANGE MODELS NOW INDICATING MORE
ZONAL FLOW LIKELY...WITH MORE PRONOUNCED FLOW TO THE NORTH OF THE
STATE.

AS MENTIONED YESTERDAY...NOT SEEING MANY FEATURES OR SIGNIFICANT
SHORT WAVES TO KEY IN ON. HOWEVER...GFS EVEN HINTING AT A COLD FRONT
TRYING TO ENTER NORTH GA BY WED BUT NO SUCH LOVE FROM THE 12Z EC OR
GEM. PW VALUES ALSO STILL PROGGED TO BE INCREASING TUE/WED/THUR WITH
VALUES OF 1.8 TO 1.9 ON 12Z GFS. WILL CONTINUE TO MONITOR THIS AS
FCST EVOLVES.

DUE TO DECENT MODEL AGREEMENT...DIURNAL NATURE OF CLOUDS AND
SHRA/TSRA AND LACK OF SIGNIFICANT SYNOPTIC SCALE FEATURES TO FOCUS
ON...BLEND OF PREV FCST WITH BIAS CORRECTED AND HIGHER PERFORMING
MODELS GENERALLY USED FOR ALL FIELDS.

SNELSON

PREVIOUS LONG TERM DISCUSSION /THURSDAY NIGHT THROUGH TUESDAY/...
/ISSUED 347 AM EDT WED JUN 3 2015/ THE UPPER TROUGH CONTINUES
SHIFTING EASTWARD EARLY IN THE LONG TERM PUTTING THE CWA IN A
NORTHWEST FLOW BY THE WEEKEND. BOTH MODELS SHOW WEAK SHORT WAVES
MOVING THROUGH THE NORTHWEST FLOW BUT DIFFER ON TIMING. FOR THIS
REASON WILL GO WITH BROAD BRUSHING DIURNAL POPS THROUGH THE PERIOD
WITH HIGHER POPS NORTH DUE TO INFLUENCE OF DIFFERENTIAL HEATING IN
THE MOUNTAINS.

17

&&

.PREV DISCUSSION... /ISSUED 139 PM EDT WED JUN 3 2015/

AVIATION... 18Z UPDATE...
MVFR TO LOW VFR CIGS WILL CONTINUE AS CONVECTION DEVELOPS ACROSS
THE AREA. EXPECT MVFR TO IFR POSSIBLE BY DAY BREAK AT TAF
SITES...ESPECIALLY IF THEY GET A GOOD THUNDERSTORM THIS AFTERNOON.
CONVECTION FIRING ALONG AND AHEAD OF STATIONARY BOUNDARY AND IN
VICINITY OF UPPER LEVEL LOW...AND EXPECT AN INCREASE IN COVERAGE
THROUGH HEATING THIS AFTERNOON. TIMING WILL BE HARD TO PINPOINT AT
ANY GIVEN LOCATION BUT HAVE KEPT TEMPOS MAINLY 19-24Z. SURFACE
WINDS MAINLY EAST 10 KTS OR LESS.

//ATL CONFIDENCE...18Z UPDATE...
LOW CONFIDENCE FOR CEILINGS AND TIMING OF TS.
HIGH CONFIDENCE FOR WINDS AND VSBYS.

ATWELL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          62  80  63  85 /  60  40  40  40
ATLANTA         65  80  67  84 /  20  30   5  20
BLAIRSVILLE     58  76  58  79 /  30  60  20  40
CARTERSVILLE    59  81  63  85 /  20  30   5  20
COLUMBUS        67  85  68  88 /  30  30   5  20
GAINESVILLE     62  78  64  83 /  30  40  20  30
MACON           64  84  64  87 /  40  30  20  20
ROME            61  82  63  86 /  20  30   5  20
PEACHTREE CITY  63  82  63  85 /  20  30   5  20
VIDALIA         66  85  68  86 /  60  50  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ATWELL
LONG TERM....SNELSON
AVIATION...ATWELL
Hazardous weather outlook, Jun 3, 3:46 AM EDT, 15 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 AM EDT WED JUN 3 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040800-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
346 AM EDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING.

AN AREA OF LOW PRESSURE IN THE UPPER ATMOSPHERE WILL KEEP THE RISK
OF SHOWERS AND THUNDERSTORMS OVER NORTH AND CENTRAL GEORGIA
TODAY...MAINLY THIS AFTERNOON AND EVENING. INSTABILITY THIS
AFTERNOON AND EVENING WILL BE ENOUGH TO ALLOW A FEW STORMS TO
REACH SEVERE LIMITS. THE MAIN THREAT OF THE SEVERE STORMS WILL BE
1 INCH HAIL...WINDS GUSTING TO NEAR 60 MPH. LOCALLY HEAVY RAIN IS
ALSO POSSIBLE WHICH COULD CAUSE BRIEF FLOODING OF LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
SCATTERED...MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE
POSSIBLE EACH DAY. AN ISOLATED STRONG TO SEVERE STORM IS NOT OUT
OF THE QUESTION WITH THE MAIN THREAT BEING DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 3, 6:07 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 PM EDT WED JUN 3 2015

GAZ050-060-061-073-032230-
BALDWIN GA-GREENE GA-PUTNAM GA-HANCOCK GA-
607 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN BALDWIN...GREENE...PUTNAM AND HANCOCK COUNTIES UNTIL 630 PM EDT...

AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR PHOENIX TO WEST OF SPARTA TO
NORTHEAST OF MILLEDGEVILLE...MOVING NORTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS
TO 35 MPH AS THEY MOVE ACROSS BALDWIN...GREENE...PUTNAM AND HANCOCK
COUNTIES THROUGH 630 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE EATONTON...
SPARTA...WHITE PLAINS...REYNOLDS PLANTATION...PHOENIX...LIBERTY...
SPRINGFIELD...UNDERWOOD...OCONEE SPRINGS PARK...BEULAH...
SHOULDERBONE...ROCKVILLE AND DEVEREUX.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3310 8315 3324 8318 3331 8341 3348 8331
      3348 8304 3342 8295 3333 8293 3319 8293
TIME...MOT...LOC 2205Z 220DEG 11KT 3334 8328 3330 8313 3317 8312
Local storm report, Jun 3, 6:16 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
616 PM EDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND DMG     1 SE SWORDS             33.53N  83.29W
06/03/2015                   MORGAN             GA   911 CALL CENTER

            LOTS OF TREES DOWN. SEVERAL ON I-20 AT MILE MARKER 125.
            TRAFFIC STILL BACKED UP AS OF 6PM.

&&

EVENT NUMBER FFC1500332

SNELSON
Special weather statement, Jun 3, 6:19 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT WED JUN 3 2015

GAZ036>038-032245-
OGLETHORPE GA-OCONEE GA-CLARKE GA-
619 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN OGLETHORPE...OCONEE AND CLARKE COUNTIES UNTIL 645 PM EDT...

AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM SOUTHEAST OF BISHOP TO NEAR MAXEYS
TO NORTHEAST OF WOODVILLE...AND MOVING NORTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS
TO 40 MPH AS THEY MOVE ACROSS OGLETHORPE...OCONEE AND CLARKE
COUNTIES THROUGH 645 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LEXINGTON...
CRAWFORD...ARNOLDSVILLE...MAXEYS...STEPHENS...BARNETT SHOALS AND
HUTCHINGS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3384 8295 3381 8296 3380 8298 3377 8298
      3371 8304 3371 8307 3374 8322 3376 8328
      3373 8330 3372 8336 3386 8338 3393 8312
      3386 8292
TIME...MOT...LOC 2217Z 205DEG 7KT 3377 8333 3381 8317 3376 8306
Special weather statement, Jun 3, 6:34 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT WED JUN 3 2015

GAZ104>106-032300-
SUMTER GA-CRISP GA-DOOLY GA-
634 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 700 PM EDT...

AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR DOOLING TO WEST OF CORDELE TO
SOUTHWEST OF ARABI...AND MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS
TO 40 MPH AS THEY MOVE ACROSS SUMTER...CRISP AND DOOLY COUNTIES
THROUGH 700 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CORDELE...
VIENNA...ARABI...BYROMVILLE...LILLY...DOOLING...THE GEORGIA VETERANS
MEMORIAL STATE PARK...RICHWOOD...WENONA...DRAYTON...FORT EARLY...THE
FLINT RIVER WMA...RAINES AND EAST CRISP.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3183 8384 3182 8385 3184 8386 3185 8393
      3191 8392 3191 8396 3218 8407 3217 8403
      3220 8401 3224 8389 3224 8382 3194 8367
      3181 8361 3180 8380
TIME...MOT...LOC 2233Z 271DEG 13KT 3218 8400 3198 8391 3175 8382
Special weather statement, Jun 3, 6:38 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT WED JUN 3 2015

GAZ047>049-032300-
MORGAN GA-NEWTON GA-WALTON GA-
638 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MORGAN...NEWTON AND WALTON COUNTIES UNTIL 700 PM EDT...

AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR WALNUT GROVE TO RUTLEDGE...
MOVING NORTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS
TO 40 MPH AS THEY MOVE ACROSS MORGAN...NEWTON AND WALTON COUNTIES
THROUGH 700 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MONROE...SOCIAL
CIRCLE...WALNUT GROVE...RUTLEDGE...BOSTWICK...BETWEEN...GOOD HOPE...
JERSEY...NICHOLASVILLE...GUM CREEK...EBENEZER...HARD LABOR CREEK
STATE PARK...PANNELL...APALACHEE...HERNDONVILLE AND YOUTH.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3383 8354 3382 8353 3381 8350 3377 8346
      3372 8344 3372 8343 3369 8340 3366 8340
      3362 8345 3356 8357 3368 8392 3370 8392
      3388 8379
TIME...MOT...LOC 2237Z 242DEG 20KT 3370 8386 3362 8358
Special weather statement, Jun 3, 6:58 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
658 PM EDT WED JUN 3 2015

GAZ105>108-032345-
CRISP GA-WILCOX GA-DOOLY GA-PULASKI GA-
658 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN CRISP...WILCOX...DOOLY AND PULASKI COUNTIES UNTIL 745 PM EDT...

AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR LILLY TO VIENNA...CORDELE...
ARABI AND ASHBURN...AND MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS
TO 45 MPH AS THEY MOVE ACROSS CRISP...WILCOX...DOOLY AND PULASKI
COUNTIES THROUGH 745 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CORDELE...
VIENNA...UNADILLA...ROCHELLE...ARABI...BYROMVILLE...PINEVIEW...
PINEHURST...PITTS...LILLY...TREMONT...DOUBLE RUN...RICHWOOD...POPE
CITY...HATLEY...WENONA...TIPPETTVILLE...PLEASANT VIEW...SEVILLE AND
MOCK SPRINGS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3183 8384 3182 8385 3184 8386 3184 8388
      3202 8390 3219 8397 3229 8378 3228 8372
      3229 8361 3224 8354 3218 8349 3201 8343
      3185 8348 3185 8361 3180 8361 3180 8380
TIME...MOT...LOC 2256Z 248DEG 19KT 3217 8384 3208 8374 3194 8370 3184
8372 3175 8377

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:22 PM EDTSpecial Weather StatementFFCGreene23 min
Jun 2, 9:17 PM EDTSpecial Weather StatementFFCHouston, Pulaski28 min
Jun 2, 11:42 PM EDTSpecial Weather StatementFFCBaldwin, Hancock, Putnam33 min
Jun 2, 11:44 PM EDTSpecial Weather StatementFFCJones31 min
Jun 3, 12:04 AM EDTSpecial Weather StatementFFCOconee, Oglethorpe26 min
Jun 3, 12:44 AM EDTSpecial Weather StatementFFCWarren46 min
Jun 3, 2:02 AM EDTSpecial Weather StatementFFCMacon28 min
Jun 3, 5:05 AM EDTSpecial Weather StatementFFCMacon40 min
Jun 3, 1:08 PM EDTSpecial Weather StatementFFCLaurens22 min
Jun 3, 1:14 PM EDTSpecial Weather StatementFFCLamar, Monroe31 min
Jun 3, 1:29 PM EDTSpecial Weather StatementFFCSchley31 min
Jun 3, 1:33 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor42 min
Jun 3, 1:50 PM EDTSpecial Weather StatementFFCDooly25 min
Jun 3, 1:53 PM EDTSpecial Weather StatementFFCMonroe22 min
Jun 3, 1:59 PM EDTSpecial Weather StatementFFCWheeler31 min
Jun 3, 2:13 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler32 min
Jun 3, 2:16 PM EDTSpecial Weather StatementFFCBibb29 min
Jun 3, 2:24 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs36 min
Jun 3, 2:36 PM EDTSpecial Weather StatementFFCUpson24 min
Jun 3, 2:43 PM EDTSpecial Weather StatementFFCPeach32 min
Jun 3, 2:48 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson12 min
Jun 3, 2:54 PM EDTSpecial Weather StatementFFCDodge36 min
Jun 3, 2:58 PM EDTSpecial Weather StatementFFCLamar, Monroe32 min
Jun 3, 3:04 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson26 min
Jun 3, 3:13 PM EDTSpecial Weather StatementFFCBibb32 min
Jun 3, 3:25 PM EDTSpecial Weather StatementFFCTwiggs35 min
Jun 3, 3:29 PM EDTSpecial Weather StatementFFCEmanuel31 min
Jun 3, 3:43 PM EDTSpecial Weather StatementFFCBleckley32 min
Jun 3, 3:52 PM EDTSpecial Weather StatementFFCEmanuel38 min
Jun 3, 3:56 PM EDTSpecial Weather StatementFFCLaurens34 min
Jun 3, 4:02 PM EDTSevere Thunderstorm WarningFFCCoweta, Douglas, Fulton28 min
Jun 3, 4:27 PM EDTSpecial Weather StatementFFCTowns33 min
Jun 3, 4:27 PM EDTSevere Thunderstorm WarningFFCCoweta48 min
Jun 3, 4:39 PM EDTSpecial Weather StatementFFCButts36 min
Jun 3, 4:42 PM EDTSpecial Weather StatementFFCGreene33 min
Jun 3, 4:46 PM EDTSpecial Weather StatementFFCSchley29 min
Jun 3, 4:52 PM EDTSevere Thunderstorm WarningFFCCoweta38 min
Jun 3, 4:56 PM EDTSpecial Weather StatementFFCJohnson34 min
Jun 3, 5:00 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam45 min
Jun 3, 5:09 PM EDTSpecial Weather StatementFFCWhite36 min
Jun 3, 5:11 PM EDTSpecial Weather StatementFFCButts34 min
Jun 3, 5:17 PM EDTSpecial Weather StatementFFCGordon28 min
Jun 3, 5:22 PM EDTSevere Thunderstorm WarningFFCWhite23 min
Jun 3, 5:24 PM EDTSpecial Weather StatementFFCSumter36 min
Jun 3, 5:30 PM EDTSpecial Weather StatementFFCMeriwether30 min
Jun 3, 5:40 PM EDTSpecial Weather StatementFFCGreene35 min
Jun 3, 5:45 PM EDTSpecial Weather StatementFFCNewton30 min
Jun 3, 5:55 PM EDTSpecial Weather StatementFFCGordon35 min
Jun 3, 6:00 PM EDTSpecial Weather StatementFFCSumter30 min
Jun 3, 6:04 PM EDTSpecial Weather StatementFFCWhite26 min
Jun 3, 6:07 PM EDTSpecial Weather StatementFFCHancock, Putnam23 min
Jun 3, 6:19 PM EDTSpecial Weather StatementFFCOglethorpe26 min
Jun 3, 6:31 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Wilkes44 min
Jun 3, 6:34 PM EDTSpecial Weather StatementFFCCrisp, Dooly26 min
Jun 3, 6:38 PM EDTSpecial Weather StatementFFCMorgan, Walton22 min
Jun 3, 6:58 PM EDTSpecial Weather StatementFFCCrisp, Dooly47 min
Jun 3, 7:34 PM EDTSpecial Weather StatementFFCGilmer26 min
Jun 3, 7:54 PM EDTSpecial Weather StatementFFCPulaski, Wilcox36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.